# SDR RAAA99B2020

- Difficulty date: March 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832RV
- Make and model: Boeing 727-22C
- Aircraft serial: 19098
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION PER AD 80-08-10, FOUND BS 500 MCD LATCH SUPPORT FITTING UPPER FLANGE CRACKED 3 IN.  REMOVED AND REPLACED FITTING IAW BOEING SB 727-53A0177 M54-320.
